Volume 30, Issue 2
A New Boundary Condition for the Three-Dimensional MHD Equation and the Vanishing Viscosity Limit.

Na Wang & Shu Wang

J. Part. Diff. Eq., 30 (2017), pp. 165-188.

Published online: 2017-05

Preview Purchase PDF 76 1206
Export citation
  • Abstract

In this paper, we consider the viscous incompressible magnetohydrodynamic (MHD) system with a new boundary condition for a general smooth domain in $\mathbb{R}$3. We obtain the well-posedness of the system and the vanishing viscosity limit result.

  • Keywords

Incompressible MHD system a new boundary condition the general smooth domain vanishing viscosity limit

  • AMS Subject Headings

35Q35, 76W05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

wangna1989@emails.bjut.edu.cn (Na Wang)

wangshu@bjut.edu.cn (Shu Wang)

  • BibTex
  • RIS
  • TXT
@Article{JPDE-30-165, author = {Wang , Na and Wang , Shu }, title = {A New Boundary Condition for the Three-Dimensional MHD Equation and the Vanishing Viscosity Limit.}, journal = {Journal of Partial Differential Equations}, year = {2017}, volume = {30}, number = {2}, pages = {165--188}, abstract = { In this paper, we consider the viscous incompressible magnetohydrodynamic (MHD) system with a new boundary condition for a general smooth domain in $\mathbb{R}$3. We obtain the well-posedness of the system and the vanishing viscosity limit result.}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v30.n2.4}, url = {http://global-sci.org/intro/article_detail/jpde/10004.html} }
TY - JOUR T1 - A New Boundary Condition for the Three-Dimensional MHD Equation and the Vanishing Viscosity Limit. AU - Wang , Na AU - Wang , Shu JO - Journal of Partial Differential Equations VL - 2 SP - 165 EP - 188 PY - 2017 DA - 2017/05 SN - 30 DO - http://doi.org/10.4208/jpde.v30.n2.4 UR - https://global-sci.org/intro/article_detail/jpde/10004.html KW - Incompressible MHD system KW - a new boundary condition KW - the general smooth domain KW - vanishing viscosity limit AB - In this paper, we consider the viscous incompressible magnetohydrodynamic (MHD) system with a new boundary condition for a general smooth domain in $\mathbb{R}$3. We obtain the well-posedness of the system and the vanishing viscosity limit result.
Na Wang & Shu Wang. (2019). A New Boundary Condition for the Three-Dimensional MHD Equation and the Vanishing Viscosity Limit.. Journal of Partial Differential Equations. 30 (2). 165-188. doi:10.4208/jpde.v30.n2.4
Copy to clipboard
The citation has been copied to your clipboard